# SDR UIEA2018052500962

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,812 hours, 17,940 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pneumatic
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LT BLEED OVERHEAT FOLLOWED BY LT BLEED VALVE CLOSED, COMPLIED WITH QRH PROCEDURE AND RESUMED NORMAL OPS.  PERFORMED A BITE IAW 36-20-01, FAULT TREE 802, OPS CHECKED OK.
